MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture had occurred.A tibialplasty procedure was being performed.The 2.5mm x 80mm x 150cm coyote balloon ruptured on the first inflation at nominal pressure.The procedure was successfully completed with a different device without issue or patient injury.
 
Additional Manufacturer Narrative
Device returned to manufacturer: the 2.5mm x 80mm x 150cm coyote balloon catheter was returned and analysis was completed.The investigation found the balloon to be loosely folded and the device was bloody.Analysis of the tip, balloon, markerbands, inner and outer shaft included microscopic and visual inspection.Analysis revealed a pinhole in the balloon material that was 77mm from the tip of the device, and the tip was damaged.The hole in the balloon confirmed the complaint of the balloon having ruptured.Inspection of the rest of the rest of the device found no other damage or defect.
 
Event or Problem Description
It was reported that a balloon rupture had occurred.A tibialplasty procedure was being performed.The 2.5mm x 80mm x 150cm coyote balloon balloon ruptured on the first inflation at nominal pressure.The procedure was successfully completed with a different device without issue or patient injury.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9274201
Report Number2134265-2019-13308
Device Sequence Number11677517
Product Code DQY
UDI-Device Identifier08714729797180
UDI-Public08714729797180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0022868814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR